# SDR 2019FA0000214

- Difficulty date: July 8, 2019
- Submitted: July 8, 2019
- Operation: General aviation
- Aircraft: N573ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10941
- Aircraft time: 9,070 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tube
- Part number: 071307050
- Condition: Worn
- Location: Parking Brake
- Part time: 9,070 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE AREA/SYSTEM, IT WAS NOTED THAT THE PARKING BRAKE CABLE HAD WORN A HOLE IN THE ALUMINUM GUIDE TUBE THAT THE CABLE IS ROUTED IN.  THE CABLE IS USE TO ACTUATE THE PARKING BRAKE.  IT WAS STILL OPERATIONAL BUT THE GUIDE TUBE WAS DAMAGED AND THERE IS NO WAY TO INSPECT CABLE CONDITION WITHOUT DESTROYING ASSEMBLY.  I CAN ASSUME THAT THE WEAR WAS CAUSED FROM THE REPEATED CYCLES THAT SYSTEM RECEIVES FROM BEING OPERATED IN A FLIGHT SCHOOL ENVIRONMENT.  THE ACTUAL CYCLES ON THE PART IS UNKNOWN AS THEY ARE NOT TRACKED BY OPERATOR.
